A new question is answered every 9 seconds

Vaginal irritation with HPV and on MONISTAT treatment.

Resolved Question:

I've been high anxiety and worrying a lot lately. I just wanted to ask this question to ease my mind.

I am an HPV carrier to give my history. I had recently stopped taking birth control because my long term boyfriend and I had broken up and I don't intend to have sexual contact with anyone again for a long time. A few days after stopping the birth control my vaginal area got irritated. I was due for my yearly papsmear so I went to my obgyn and had them test me for all STDs. Those were clear so they instructed me to do an over the counter Monistat treatment for the irritation. I had never done a treatment before but I had the kind that you insert the medication vaginally. I was trying to get the applicator ready and dropped the medicine ball for just a moment on my restroom floor and I believe I was just nervous and wanted to get it over with so I used it anyway. Now I've been up all night worrying. I work for a dental office so it's made me a bit of a germaphobe and I know that to be infected with STDs and viruses you need a host and mucous membranes which I directly supplied by still using the medicine I had dropped. It was in my bathroom at home, I haven't had any patients recently that have had STDs or HIV that they had noted on their health histories but since I do walk in my bathroom im doing the "what if" game with myself. Is there a chance I could have given myself something?


Category: Sexually Transmitted Diseases(STD)Specialist

Ask Your Own Question

Category: Cosmetic and Plastic Surgeon
Dr. Kruti Jobanputra Banodkar is online now

Expert:  Dr. Kruti Jobanputra Banodkar replied 4 Days.

Hello

Thanks for posting your query at DoctorSpring.com

I can understand your concern.

It would have been ideal if you hadn't used it. But now since you have , there would be a possibility of getting bacterial infection.

HIV and STD doesn't transmit like this, is mainly through sexual transmission. HIV virus survives outside the body for only 5 mins so it wouldn't be a very likely possibility.

I would suggest that you take it as it comes. In case you get any discharge per vaginum you could visit your doctor for the same.

Please let me know if you have any queries
Regards.


Dr. Kruti Jobanputra Banodkar
Category: Cosmetic and Plastic Surgeon
Experience: 
Diploma in Dermatology - Royal College Of Physicians & Surgeons Of Glasgow, UK , 2010
Residency - DNB, Dermatology -  K.J Somaiya Hospital, Mumbai, 2009
Medical School & Internship - MBBS - Dr. D . Y . Patil Medical College, Mumbai, 2004
Dr. Kruti Jobanputra Banodkar and 4 other Medical Specialists are ready to help you

Make informed and better medical decisions.

We believe that getting medical questions answered and getting qualified opinions from certified Doctors should be easier.



Specialists from
UK, US, Ind,
Aus & NZ


48000+ consults
in 2015


98.1% Satisfied
users


MEDNET Board,
100% Satisfaction
guarantee

How it works


  • Submit question, upload files, if any
  • Consult is assigned to a specialist
  • Doctor replies, Mean response time: 2 hours
  • Intimation by email, ask follow-ups

Recommendations based on

About DoctorSpring.com

Doctor Spring is a novel online Doctor consultation platform where you can get your medical questions answered by leading Doctors. Just Submit your question and rest assured that you will consult a Doctor easily. Once you submit the question, the Doctor from the concerned specialty will reply within hours. You can always ask more questions or add details with follow-up question options and make it an online doctor chat. You may use this service to consult a specialty or for getting medical second opinion. All paid services come with a MEDNET quality assurance and 100% money back guarantee.

DoctorSpring in News

News

Make informed and better medical decisions.

Close x


Your account has been deleted.

PS: You can unsubscribe from emails from DoctorSpring, by going to
Unsubscribe link provided in them.